# SDR DALA2024042504711

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 30,162 hours, 3,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Leaking
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 FREQUENT SERVICING OF 4R DOOOR DAMPER CYLINDER. CORRECTIVE ACTION: REBUILT DOOR ASSIST CYLINDER PER A330 AMM 52-15. OK FOR SERVICE. (0310960)
